# SDR CALA2013090591022

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 65,769 hours, 24,294 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THIRD OBSERVERS AUDIO CONTROL PANEL SELECTOR LIGHTS DO NOT WORK IN NORMAL OR TEST MODE.  BACKGROUND LIGHTS WORK NO SELECT LIGHTS WORK. TRIED NEW ACP & CONTROLLER.   ORIGINAL EQUIPMENT BACK IN PLACE, IAW MEL. REPLACED IAW ASM 33-14-08 ACP BAD CAUSING 37LP XFMR FUSE T TO BLOW.  REPLACED FUSE IAW MM 33-14-51.  R&R THIRD OBSERVERS ACP MM 23-51-12 OPERATIONS CHECKED GOOD.
